# SDR 2001UALA02080

- Difficulty date: September 25, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 67,054 hours, 17,424 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: 252T1172
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH HYDRAULICS PRESSURIZED LEFT INBOARD AILERON CAN BE PHYSICALLY MOVED UPWARD APPROX 5 INCHES. EXCESSIVE WEAR IN THE SUPPORT BEARINGS OF THE INBOARD AND OUTBOARD ACTUATOR HANGER LINK ASSEMBLIES.  SUBJECT HANGER LINK ASSEMBLIES ARE PART OF THE REACTION LINK ASSEMBLIES THAT DIRECTLY AFFECT THE MOVEMENT OF THE LT INBOARD AILERON.  REPLACED BOTH SUBJECT HANGER LINK ASSEMBLIES PER APPLICABLE MAINTENANCE PROCEDURES.  OPS CHECKED AILERON SYSTEM PER APPLICABLE MAINTENANCE PROCEDURES AND ALL OPS CHECKS WERE NORMAL.  BOTH LEFT AND RIGHT POWER CONTROL ACTUATORS OF THE LEFT INBOARD AILERON WERE REPLACED AS PRECAUTION.
